# SDR IXXA20160920067

- Difficulty date: September 1, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Gusset
- Part number: 311T1536
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  NR 1 PYLON UNDER 431AT FORWARD CORNERS ON SKIN CHAFED.  R & R FORWARD CORNER GUSSETS ON NR 1 PYLON UNDER 431AT IAW SRM 51-40-02, PARA 5 AND 7.
